# SDR GTIA2017011601743

- Difficulty date: January 16, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 24,042 hours, 11,092 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY MUSTY SMELL REPORTED IN AFT GALLEY WHEN LEVELING OFF IN CRUISE. LASTED 40 SECOUNDS.  PERFORMED IDENTIFCATION CHECK & CAUSE OF CABIN ODORS/SMELLS IAW TSM 05-50-00-810-831 NO ABNORMAL SMELLS OR CAUSE DETECTED OR NOTED DURING CHECK ALL CHECKS GOOD AT THIS TIME
